Pacific Journal of Mathematics

On closed mappings, bicompact spaces, and a problem of P. Aleksandrov.

A. Arhangel'ski\u{\i}

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 201-208.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994260

Mathematical Reviews number (MathSciNet)
MR0203694

Zentralblatt MATH identifier
0149.19601

Subjects
Primary: 54.60

Citation

Arhangel'ski\u{\i}, A. On closed mappings, bicompact spaces, and a problem of P. Aleksandrov. Pacific J. Math. 18 (1966), no. 2, 201--208. https://projecteuclid.org/euclid.pjm/1102994260


Export citation

References

  • [1] P. S. Aleksandrov, Some results in the theory of topological spaces obtained within the last twenty-five years, Uspehi Mat. Nauk (92) 15 (1960), 25-95. (Russian Math. Surveys 15 (1960), 23-83).
  • [2] P. S. Aleksandrov, On some basic trends in general topology. Uspehi Mat. Nauk 19 (1964), 3-46.
  • [3] A. Arhangeski, An addition theorem for the weight of sets lying in bicompacts, Dokl. Akad. Nauk SSSR 126 (1959), 239-241.
  • [4] A. Arhangeski, Some type of factor mappings and the relations between classes of topo- logical space, Dokl. Akad. Nauk SSSR 153 (1963), 743-746. (Soviet Math. Dokl. 4 (1963), 1726-1729).
  • [5] A. Arhangeski, On a class of spaces containing all metric and all bicompact spaces, Dokl. Akad. Nauk SSSR 151 (1963), 751-754, (Soviet Math. Dokl. 4 (1963), 1051-1055).
  • [6] A. Archangielski and W. Holsztynski, Sur les reseaux dans les espacestopologiques, Bull. Acad. Polon. Sci. Ser. Math. 11 (1963), 493-797.
  • [7] B. Efimov, On dyadic spaces, Dokl. Akad. Nauk SSSR 151 (1963), 1021-1024. (Soviet Math. Dokl. 4 (1963), 1131-1134).
  • [8] J. L. Kelly, General Topology, van Nostrand, New York, 1955.
  • [9] B. T. Levsenko, On the concept of compactness and point-finite coverings, Mat. Sb. N. S. 42 (84) (1957), 478-484.
  • [10] E. Michael, A note on closedmaps and compact sets, Israel J. Math. 2 (1964), 173-176.
  • [11] K. Morita, On closed mappings, Proc. Japan Acad. 32 (1956), 539-543.
  • [12] K. Morita and S. Hanai, Closed mappings and metric spaces, Proc. Japan Acad. 32 (1956), 10-14.
  • [13] J. Nagata, On countable dimensional spaces, Proc. Japan Acad. 34 (1958), 146-149.
  • [14] V. I. Ponomarev, On dyadic spaces, Fund. Math. 52 (1963), 1013-1016.
  • [15] E. G. Skljarenko, Some remarkson spaces having an infinite number of dimen- sions.Dokl. Akad. Nauk SSSR 126 (1959), 1203-1206.
  • [16] E. G. Skljarenko,Two theorems on infinite-dimensionalspaces, Dokl. Akad. Nauk SSSR 143 (1962), 1053-1056.(Soviet Math. Dokl. 3 (1962), 547-550).
  • [17] Yu. M. Smirnov, On the theory of finally compact spaces, Ukrain. Mat. Zurnal 3 (1951), 52-60.
  • [18] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer, Math. Soc. 7 (1956), 690-700.
  • [19] E. A. Vansten, On closed mappings, Moskov. Gos. Univ. Uc. Zap. 155, Mat. 5 (1952), 3-53.